We had intercourse on the last day of her period, and the condom broke. We immediately decided that emergency contraceptive would be the best idea, and I went to the pharmacy and picked up Next Choice. She immediately took the first pill and took the second pill 12 hours later as the instructions said to do. About a week later she experienced vaginal bleeding (which I understand is referred to as "spotting" in this kind of situation), which apparently means that the pills worked. However, her period is now two days late. From what I've gathered from internet searches, these pills can cause disruptions in the normal monthly cycle; is this true? Also, could her higher levels of stress due to finals at college contribute to this late period? She felt nauseous and had headaches yesterday, and she's felt rather exhausted for the past few days, but I thought it could be due to stress. I guess what I'm trying to ask is what are the odds that this late period means that she is pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.